

https://clackamascounty.zoom.us/j/87013072749

Please note: all Public Health Advisory Council and committee meetings are recorded. By participating in the meeting, you agree to be recorded.

Group Agreement:

- Meetings are meaningful, action focused while making time for follow-up and further analysis.
- Stay on point and on time.
- Don't stay confused ask for clarification, avoid acronyms.
- Address the problem, not the person, be respectful.
- Assume best intentions and recognize impact.
- Move up and move back accordingly. Recognize that It can be just as challenging for someone to step forward as it is to step back.
- Bring respectful passion to the meetings.
- Learn from previous experiences and focus on moving forward. Slow down to support full participation by all group members.
- Stay engaged, speak your truth, and hear the truth of others.
- Expect and accept non-closure.
- It's ok to experience discomfort.
- Acknowledge intent.
- Remember our interdependence and interconnectedness and share responsibility for the success of our work together.
- When speaking introduce yourself and if referring to a comment in the chat, share the content of the chat.

Meeting Desired Outcomes:

- Blueprint Steering Cmte members will be familiar with understand the process used to assess prioritize remaining Blueprint objectives for implementation.
- Blueprint Steering Cmte members will be familiar with proposed approve Blueprint funding-criteria for allocation of allocating Blueprint funds to support for a CCPHD program / service.
- **3.** Blueprint Steering Cmte members will decide on recommended agree on objective(s) to implement through December 2025.

Торіс	Action	Presenter / Lead	Time
I. Welcome & Introductions		All	<u>5:30- 5:35 p.m.</u> 5 minutes
II. Background: Further implementation of Blueprint objectives.		Susan Berns- Norman / Jamie Zentner	<u>5:35 – 5:45 p.m.</u> 10 minutes

4. Agenda

Торіс	Action	Presenter / Lead	Time
 A. Criteria for selection of selecting remaining objectives: a. Prioritized ranking process. b. Appearance in the Blueprint Plan / Goal areas c. "Readiness" for implementation 			
III. Funding update		Susan Berns- Norman / Jamie Zentner	<u>5:45 – 5:50 p.m.</u> 5 minutes
 IV. Criteria for use of Blueprint funding for a CCPHD program area A. Proposed Criteria 	х	Jamie Zentner	<u>5:50 – 6:00 p.m.</u> 10 minutes
 V. Blueprint Prioritized Objectives A. Culturally preferred food B. Strengthen CHW workforce that works on health navigation & health literacy. C. Impact vaccine hesitancy and rate D. Zero Suicide prevention activities 	X	A. SBN / JZ / Kelly Streit B. SBN / JZ C. SBN/JZ/Vaccine Team D. SBN/JZ /Galli Murray	<u>6:00 – 6:55 p.m.</u> 55 <u>55</u> minutes
VII. Open table announcements		All	<u>6:55 – 7:00 p.m.</u> 5 minutes
VIII. Adjourn		All	

Blueprint Steering Committee (2nd Monday) Proposed Schedule for 2024

Date	Time	Торіс	Location
July 8, 2024	5:30 - 7:00		
September 9, 2024	5:30 - 7:00		
November 11, 2024	5:30 - 7:00		

PHAC Future Meetings

Future Meetings	Time	Торіс	Location	

June 10, 2024	3:00 – 5:00 p.m.	
August 12, 2024	3:00 – 5:00 p.m.	
October 14, 2024	3:00 – 5:00 p.m.	
December 9, 2024	3:00 – 5:00 p.m.	

Contact: For Questions regarding the Public Health Advisory Council: Susan Berns-Norman SusanB@clackamas.us